# SDR AWXA0002109

- Difficulty date: August 1, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 6573741219
- Condition: Cracked
- Location: Bs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: R1 door lower aft corner repair doubler fwd edge cracked 1/4" at taper fuselage cut out BS 318C: removed and replaced tapered filler
